MAUDE Adverse Event Report: GIVEN IMAGING LOS ANGELES LLC MANOSCAN AR 3D PROBE; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

GIVEN IMAGING LOS ANGELES LLC MANOSCAN AR 3D PROBE; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number 3885
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the sheath balloon broke of the catheter when doctor removed it from the patient with 30cc of air still in the balloon.The physician attempted to remove the balloon from the patient without success and advised that the balloon will pass.There was no patient harm or injury.

Brand Name
MANOSCAN AR 3D PROBE
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
GIVEN IMAGING LOS ANGELES LLC
5860 uplander way
culver city CA 90230
MDR Report Key8640776
Report Number3005344223-2019-00008
Device Sequence Number13925503
Product Code FFX
UDI-Device Identifier04260167480954
UDI-Public04260167480954
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K151086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3885
Device Catalogue Number3885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1